Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Can someone please give me some advice on how to ease hydrocodone withdraws?

I've been taking lortabs/hydrocodone the 10's for about a year now I consume about 8 pills a day. I found that I've spent crazy amounts of money of these pills and when I don't have them I feel like I can't do anything. I have a family and I just want to be clean not only for myself but for them also. So today is my last day taking them and I'm already feeling the wrath my body aches my stomach hurts I can barley eat anything when I move around it feels like I'm gonna throw up my head feels out of it. I guess what I need is some support I have no one to talk to about this so I'm basically all alone no body knows I was taking these pills I'm starting to feel depressed. If anyone can just talk to me about this I would greatly appreciate it.
49 Responses
2107676 tn?1388977459
Hey Justin
Hopefully you got some sleep.  It sounds like you are doing a bit better.
You are about to give your daughter the best birthday present ever.  A clean parent.
How are you feeling now?
Avatar universal
Hi Justin Welcome to Medhelp and congratulations on your decision to get your life back. You are probably going to feel like you have the flu for a week or so. Go to the bottom of this screen and click on the Thomas Recipe it has great advice on this process that you are starting.  Just remember that every journey in life begins with a first step and you have taken that first step so Feel Proud of Yourself. There will be a lot of people on here to help you so keep on posting and You Can Do This!!!! God Bless You You are in my Prayers
Avatar universal
Baths and focusing on killing time by being busy. Imodium will help withdrawal symptoms.  You have to take allot though. Just think 4 days from now youll be free somewhat.. exercize.. I would nyquill m yself to sleep.. its just killing time.. I went through it twice on percs over 3
years of 80mg a day.. ***** just make it the last time is the real battle
Avatar universal
I would try not focusing on pain and tell yourself this is not ever going to happen again.. you can make it
4522800 tn?1470329434
Hi and Welcome..You have one good thing on your side and that is you only took them for a Year and not at a really High dose..You will go through some stages while detoxing the poisons out. The Physical will be over soon it is the Mental that will take time as the Brain has to re-adjust back from the removal of these Stims. Just keep drinking lots of water to flush this all out. Get some Epsom salt and take some baths to help draw the toxins out. Maybe get some Protein and Electrolyte powder to mix up some drinks..Get some good natural vit/min. We loose alot of vit/min when we use. This all will take time to kick in. You will still have w/ds but just give it Time and Patience. You will be walking in the Light soon..Try to do all the exercising you can to help get the Brain Chems and such fired back up. I wish you the best and we are always here..Some of us wave in & out. Great Group out here.
Bless
Avatar universal
Thank you both! I hate that I've put myself in this situation especially on thanksgiving. I feel like giving up but I know that is not an option I just want to get through this and knowing it'll take a week is killing me.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.